# SDR SWAA010591

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 22,341 hours, 19,896 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1596
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR IN CABIN.  GASPER AND RECIRCULATION FAN TURNED OFF AND ODOR WENT AWAY.  ODOR STRONGEST AT MID CABIN.  REMOVED AND REPLACED GASPER FAN MOTOR ASSY PER MM.
